| Title | Conjugate Lyapunov functions for saturated linear systems |
| Publication Type | Journal Article |
| Year of Publication | 2005 |
| Authors | Hu TS, Teel AR, Lin ZL, Goebel R |
| Journal | AUTOMATICA |
| Volume | 41 |
| Pagination | 1949-1956 |
| Date Published | NOV |
| Title | Conjugate Lyapunov functions for saturated linear systems |
| Publication Type | Journal Article |
| Year of Publication | 2005 |
| Authors | Hu TS, Teel AR, Lin ZL, Goebel R |
| Journal | AUTOMATICA |
| Volume | 41 |
| Pagination | 1949-1956 |
| Date Published | NOV |